# SDR ASOA20121031098

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 18,182 hours, 10,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF OIL FROM PACKS DURING ENTIRE FLIGHT  MX PERFORMED HIGH POWER GROUND ENGINE RUNS WITH CREW WITH NO ABNORMAL OR OILY ODORS NOTED AT THAT TIME.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
